# SDR 2012FA0000639

- Difficulty date: August 9, 2012
- Submitted: September 21, 2012
- Operation: General aviation
- Aircraft: N345TW
- Make and model: Cessna U206F
- Aircraft serial: U20602984
- Aircraft time: 12,518 hours, 25,035 cycles
- Engine: Cont IO520F
- Engine time: 214 hours, 427 cycles
- Propeller: Mcauly D3A32C90
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Failed
- Location: Engine
- Part time: 214 hours, 427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, T, K
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT LOSS OF POWER AND LOSS OF OIL DURING CLIMB CAUSING AIRCRAFT UNSCHEDULED LANDING.  VISUALLY INSPECTED ENGINE AND FOUND CRANKCASE WAS PUNCTURED BY A CONNECTING ROD CAUSING OIL TO LEAK.
